Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    NaturallyFit is offline New Member
    Join Date
    Dec 2004
    Location
    canada
    Posts
    9

    Post Has Anyone Heard Of This Side Effect

    Ive been doin T-400(denkall), and i stacked anadrol75 (also made by denkall) im almost done and when i was getting my hair cut the other day, there is a patch of hair about a 1inch diameter missing. Its a little circle, i know steriods increase male pattern baldness but i never heard of this before, so i was just wondering if anyone else has and if i should be worried????
    Last edited by NaturallyFit; 12-03-2004 at 08:05 PM.

  2. #2
    Tose22's Avatar
    Tose22 is offline Associate Member
    Join Date
    Oct 2004
    Posts
    376
    your stylist may have just buzz you too short there, i wouldnt change the gear, because ive use T400 before, just look for a new stylist, then you should be good to go

  3. #3
    1badcamaro's Avatar
    1badcamaro is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    ridin dirty
    Posts
    2,720
    nah bro, i dont think its going to effect it bad enough to make you lose hair 1 inch in diameter, i would guess she screwed up the cut as well.........but see if it grows back, then you'll know

  4. #4
    meat is offline Associate Member
    Join Date
    Jan 2002
    Location
    nv
    Posts
    259
    something like that can be caused by stress,i had a friend with a bald patch like you described.it should grow back

  5. #5
    Dimes's Avatar
    Dimes is offline Senior Member
    Join Date
    Oct 2004
    Location
    Puerto Rico
    Posts
    1,136
    Either a bad stylist or something is really wrong with your hair, never heard of roids doing that.

  6. #6
    Geeezer's Avatar
    Geeezer is offline Senior Member
    Join Date
    Dec 2003
    Location
    South JerseyJ
    Posts
    1,224
    Quote Originally Posted by meat
    something like that can be caused by stress,i had a friend with a bald patch like you described.it should grow back
    Its happened to me to
    The same time I was using t400 Same as you using..
    The hair did grow back ,The spot was abut the same size .....
    I was told by a nurse it was from stress ?
    Geeezer

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •